The Lie algebra sl(2,R) and so-called Kepler-Ermakov systems


Leach P., Karasu A.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, cilt.11, sa.2, ss.269-275, 2004 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 11 Konu: 2
  • Basım Tarihi: 2004
  • Doi Numarası: 10.2991/jnmp.2004.11.2.11
  • Dergi Adı: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Sayfa Sayıları: ss.269-275

Özet

A recent paper by Karasu (Kalkanli) and Yildirim (Journal of Nonlinear Mathematical Physics 9 (2002) 475-482) presented a study of the Kepler-Ermakov system in the context of determining the form of an arbitrary function in the system which was compatible with the presence of the sl(2, R) algebra characteristic of Ermakov systems and the existence of a Lagrangian for a subset of the systems. We supplement that analysis by correcting some results.